# SDR SWAA2020050145667

- Difficulty date: March 24, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 34,012 hours, 20,565 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB #5 RIB AT SSTA 129.50 3RD STIFFENER IS CRACKED. / REPAIRED LEFT HORZ STAB 3RD STIFFENER ON RIB #5; STAB STA 129.50 PER SRM 55-10-09-2R-4.
